# SDR SWIA972320

- Difficulty date: January 26, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 10,196 hours, 14,808 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adj
- Location: Lt & Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ATTEMPTING TO RAISE LANDING GEAR, RECEIVED A RED-A LIGHT AND A RED-B LIGHT.  VISUALLY NOTICED THAT GEAR DOORS FOR LEFT AND RIGHT GEAR DO NOT CLOSE.  DIVERTED TO FAT.  ADJUSTED LEFT AND RIGHT UPLOCK HOOK PLUNGERS IAW 32-11-01.  SWUNG GEAR SEVERAL TIMES IAW 32-00-00.  OPS CHECK GOOD.
